# SDR CA961112031

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 2435 · Starter-Generator
- Part: Duct Inlet
- Part number: 215T50901010
- Condition: Split
- Location: Start/Gen Cool
- Part time: 51 hours
- Component: 215T5091018
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WELD AT COOLING DUCT ASSEMBLY HAS NO METAL PENETRATION. SKIN JOINT SPLIT AND IT CHAFED ON THE OIL RETURN LINE WHICH PASSED BETWEEN THIS DUCT ASSEMBLY, AND THE COMPRESSOR OF THE ENGINE. THE CHAFING WAS DEEP ENOUGH TO HAVE TO REPLACE THE LINE. VISUAL INSPECTION OF ANOTHER AIRCRAFT SHOWS A SIMILAR PROBLEM WILL OCCUR. CANADAIR HAS BEEN ADVISED.
